# SDR IPXA2021012264766

- Difficulty date: December 31, 2020
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A25576603200
- Condition: Corroded
- Location: Fr 57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C AFT CARGO COMPARTMENT CEILING SUPPORT FR 57 Y700-Y2080 HAS CORROSION AT MANY LOCATIONS.  REMOVED AND REPLACED CEILING SUPPORT, IAW SRM 51-40-21.
